# SDR SWAA050582

- Difficulty date: February 26, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 59,732 hours, 56,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L1 DOOR EVAC SLIDE OUT OF ADJUST.  REINSTALLED L1 DOOR EVAC SLIDE PER MM.
